Show simple item record

dc.contributor.authorFridman, Buma L.
dc.contributor.authorMa, Daowei
dc.date.accessioned2013-07-25T21:51:28Z
dc.date.available2013-07-25T21:51:28Z
dc.date.issued2007-01
dc.identifier.citationBuma L. Fridman and Daowei Ma. Properties of Fixed Point Sets and a Characterization of the Ball in Cn. -- Proceedings of the American Mathematical Society , Vol. 135, No. 1 (Jan., 2007), pp. 229-236en_US
dc.identifier.issn0002-9939
dc.identifier.issn1088-6826
dc.identifier.urihttp://www.jstor.org/stable/20534566
dc.identifier.urihttp://hdl.handle.net/10057/6066
dc.descriptionClick on the link to access the article (may not be free)en_US
dc.description.abstractWe study the fixed point sets of holomorphic selfmaps of a bounded domain in Cn. Specifically we investigate the least number of fixed points in general position in the domain that forces any automorphism (or endomorphism) to be the identity. We have discovered that in terms of this number one can give the necessary and sufficient condition for the domain to be biholomorphic to the unit ball. Other theorems and examples generalize and complement previous results in this area, especially the recent work of Jean-Pierre Vigué.en_US
dc.language.isoen_USen_US
dc.publisherAmerican Mathematical Societyen_US
dc.relation.ispartofseriesProceedings of the American Mathematical Society;v.135 no.1
dc.titleProperties of fixed point sets and a characterization of the ball in Cnen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed article
dc.rights.holderCopyright 2006 American Mathematical Society


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record